# SDR N6WA2022092001

- Difficulty date: September 15, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N521GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10282
- Aircraft time: 31,315 hours, 22,107 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: False Indication
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

O/B SPOILERON AND OB FLT SPOILER CAUTION MSGS IN FLIGHT.PERFORMED SPOST1. MSGS CLEARED. SYSTEM CHECKS GOOD IAW CRJ-AMM-27-61-00.AIRCRAFT OK FOR SERVICE.
